# SDR USAASB09013

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 14ABC INOPERATIVE.  RELAMP WAS NO HELP.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AT ROW 14ABC.  OPERATIONAL CHECK GOOD.
